Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 243, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 30, 2009, 8:27 PM EDT for 4 counties in Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2009, 8:27 PM EDT (00:27 UTC)
- Expired
- Jul 30, 2009, 9:14 PM EDT
- In force
- 47 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Bulloch County, GA, Chatham County, GA, Effingham County, GA
The radar
The Charleston,SC radar (KCLX), 57 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 8:45 PM EDT | TSTM WND DMG | 4 Ssw Rincon, GA | LAW ENFORCEMENT REPORTED ONE TREE ON A POWERLINE ALONG HODGEVILLE ROAD 4 MILES SOUTH SOUTHWEST OF RINCON GEORIGA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 935 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 310027
SVRCHS
GAC029-031-051-103-310130-
/O.NEW.KCHS.SV.W.0243.090731T0027Z-090731T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
827 PM EDT THU JUL 30 2009
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BRYAN COUNTY IN SOUTHEAST GEORGIA...
SOUTHEASTERN BULLOCH COUNTY IN SOUTHEAST GEORGIA...
NORTHWESTERN CHATHAM COUNTY IN SOUTHEAST GEORGIA...
SOUTHERN EFFINGHAM COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 930 PM EDT
* AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM
BLITCHTON TO MONTEITH...MOVING NORTHEAST AT 15 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
PENNY SIZE HAIL...
* SOME LOCATIONS IN THE WARNING INCLUDE...
BLITCHTON...EDEN...PINEORA...MARLOW...RINCON...
LAT...LON 3210 8167 3232 8145 3234 8113 3223 8115
3218 8111 3213 8112
TIME...MOT...LOC 0027Z 235DEG 13KT 3220 8150 3223 8114
$$2 follow-up statements
000
WWUS52 KCHS 310056
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
856 PM EDT THU JUL 30 2009
GAC051-310106-
/O.CAN.KCHS.SV.W.0243.000000T0000Z-090731T0130Z/
CHATHAM GA-
856 PM EDT THU JUL 30 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL CHATHAM
COUNTY HAS BEEN CANCELLED...
LAT...LON 3228 8122 3225 8122 3222 8125 3219 8129
3210 8167 3232 8145
TIME...MOT...LOC 0056Z 235DEG 13KT 3223 8150 3223 8124
$$
GAC029-031-103-310130-
/O.CON.KCHS.SV.W.0243.000000T0000Z-090731T0130Z/
EFFINGHAM GA-BULLOCH GA-BRYAN GA-
856 PM EDT THU JUL 30 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTH CENTRAL BRYAN...SOUTHEASTERN BULLOCH AND SOUTHERN EFFINGHAM
COUNTIES...
AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM OLNEY TO COLDBROOK...OR
ALONG A LINE EXTENDING FROM BAY TO 13 MILES SOUTHEAST OF
SPRINGFIELD...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLITCHTON...EDEN...MARLOW...PEMBROKE AND PINEORA.
LAT...LON 3228 8122 3225 8122 3222 8125 3219 8129
3210 8167 3232 8145
TIME...MOT...LOC 0056Z 235DEG 13KT 3223 8150 3223 8124
$$000
WWUS52 KCHS 310114
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
914 PM EDT THU JUL 30 2009
GAC029-031-103-310124-
/O.CAN.KCHS.SV.W.0243.000000T0000Z-090731T0130Z/
EFFINGHAM GA-BULLOCH GA-BRYAN GA-
914 PM EDT THU JUL 30 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BRYAN...
SOUTHEASTERN BULLOCH AND SOUTHERN EFFINGHAM COUNTIES HAS BEEN
CANCELLED...
AT 914 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.
ALTHOUGH THE IMMEDIATE THREAT FOR DAMAGING WINDS AND LARGE HAIL HAS
ENDED...THUNDERSTORMS ARE STILL PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. THE SAFEST COURSE OF ACTION IS TO REMAIN INDOORS
UNTIL THE STORMS HAVE PASSED.
LAT...LON 3228 8122 3225 8122 3222 8125 3219 8129
3210 8167 3232 8145
TIME...MOT...LOC 0114Z 235DEG 13KT 3227 8143 3227 8117
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 7:52 PM EDT, 35 minutes earlier.
Area forecast discussion, Jul 30, 7:52 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 752 PM EDT THU JUL 30 2009 .SYNOPSIS... HIGH PRESSURE OVER THE WESTERN ATLANTIC AND A WEAK TROUGH OF LOW PRESSURE INLAND WILL PREVAIL INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... BOUNDARY COLLISIONS HAVE PRODUCED NUMEROUS STRONG TO SEVERE THUNDERSTORMS ACROSS THE FORECAST AREA THIS AFTERNOON AND EVENING. MAIN HAZARD WITH THESE STORMS HAS BEEN DAMAGING WIND GUSTS...HOWEVER LARGE HAIL AND EVEN AN ISOLATED TORNADO REMAIN POSSIBLE. WILL CONTINUE TO ADVERTISE HIGH POPS FOR THE NEXT SEVERAL HOURS WITH THUNDERSTORM CHANCES DIMINISHING LATER THIS EVENING AND INTO THE OVERNIGHT...AS SHORTWAVE ENERGY EXITS OFF TO THE NORTHEAST AND INSTABILITY WANES. LOWS WILL RANGE FROM THE LOWER 70S INLAND TO THE UPPER 70S/NEAR 80 AT THE BEACHES. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... THE REGION WILL REMAIN ALONG THE WESTERN PERIPHERY OF SUBTROPICAL RIDGING THROUGH FRIDAY NIGHT. BOTH THE NAM AND GFS SHOW WEAK SHORTWAVE ENERGY MOVING ACROSS CENTRAL GEORGIA AND MIDLANDS DURING THE AFTERNOON HOURS...ONLY OFFERING A GLANCING BLOW DURING PEAK HEATING. STILL WITH A MODERATELY UNSTABLE ATMOSPHERE IN PLACE FEATURING SBCAPES 25000-2800 J/KG...LIFTED INDICES AROUND -6C AND HIGH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES...EXPECT SCATTERED TSTMS TO IMPACT A GOOD PART OF THE REGION. SIMILAR TO THE PAST SEVERAL DAYS...MOST OF THE ACTIVITY WILL CONCENTRATE OVER THE INTERIOR AHEAD OF THE SEA BREEZE WITH ACTIVITY POSSIBLY MOVING IN FROM THE MIDLANDS ALONG CONVECTIVE OUTFLOWS AND FROM FAR SOUTHERN GEORGIA NEAR THE EAST COAST/GULF SEA BREEZE COLLISION. GFS/SERF AND NAM GUIDANCE SUPPORT MID TO HIGH-END CHANCE POPS EXCEPT ALONG THE ALTAMAHA RIVER WHERE LIKELY POPS ARE BEING FORECAST. SINCE THE EVENTUAL COVERAGE AND PLACEMENT OF CONVECTIVE CLUSTERS WILL BE HIGHLY DEPENDENT ON SEA BREEZE AND MESOSCALE BOUNDARY POSITIONING...PREFER TO KEEP POPS IN THE 30-50 PERCENT RANGE FOR NOW AND LET FUTURE SHIFTS ADJUST POPS UPWARD IF CURRENT MODEL TRENDS HOLD. HIGHS WILL RANGE FROM THE LOWER 90S INLAND TO THE MID-UPPER 80S AT THE BEACHES. && .LONG TERM /SATURDAY THROUGH THURSDAY/... ATLANTIC RIDGING WILL WEAKEN SLIGHTLY OVER THE WEEKEND...AS UPPER TROUGH TO THE WEST AND THE INLAND SURFACE TROUGH PUSH CLOSER TO THE COAST. THIS WILL ALLOW SHORTWAVE ACTIVITY TO CONTINUE STREAMING INTO THE AREA THROUGH AT LEAST SUNDAY...AS SOLID SOUTH-SOUTHWEST FLOW MAINTAINS DEEP MOISTURE ACROSS THE MID ATLANTIC AND SOUTHEAST STATES. HAVE INDICATED HIGHEST POPS OF THE EXTENDED PERIOD IN THE 40 TO 50 PERCENT RANGE SATURDAY AND SUNDAY AFTERNOON ACCORDINGLY. OTHERWISE EXPECT LITTLE CHANGE IN THE OVERALL SYNOPTIC PATTERN THROUGH MID WEEK...WITH ATLANTIC HIGH PRESSURE LINGERING TO THE SOUTHEAST OF THE FORECAST AREA AND A SURFACE TROUGH PERSISTING INLAND. THERE IS SOME INDICATION FROM MEDIUM RANGE MODELS THAT PWAT VALUES WILL DECREASE AND SHORTWAVE ACTIVITY WILL WEAKEN EARLY NEXT WEEK. CONSIDERING THE DIFFICULTY IN DETERMINING THE TIMING AND TRACK OF SHORTWAVE ENERGY DURING THE EXTENDED FORECAST PERIOD...WILL PREFER TO MAINTAIN A CHANCE FOR THUNDERSTORMS THROUGH THURSDAY. CURRENT THINKING IS THAT ANY CONVECTION SATURDAY THROUGH THURSDAY WILL BE MAINLY DIURNAL IN NATURE...WITH THE AFTERNOON AND EARLY EVENING HOURS FAVORED FOR BEST COVERAGE AND STRONGER STORM DEVELOPMENT. SEABREEZE CONVERGENCE AND BOUNDARY INTERACTIONS WILL BE ENHANCED BY ANY SHORTWAVE ACTIVITY IN THE AREA...THUS ISOLATED SEVERE THUNDERSTORMS COULD BE POSSIBLE EACH AFTERNOON. TEMPERATURES WILL BE RIGHT AROUND SEASONAL NORMALS INTO NEXT WEEK. HIGH TEMPERATURES WILL RANGE FROM THE MID 80S ALONG THE COAST TO THE LOWER 90S INLAND. LOW TEMPERATURES WILL FALL INTO THE LOW TO MID 70S OVERNIGHT. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... STRONG THUNDERSTORMS WILL IMPACT THE KSAV TERMINAL DURING THE NEXT HOUR OR TWO. HAVE ADDED A TEMPO GROUP UNTIL 02Z FOR STRONG WIND GUSTS...IFR VSBYS AND MVFR CIGS. SHOWERS WITH EMBEDDED WEAK THUNDERSTORMS WILL PERSIST OVER KCHS FOR THE NEXT HOUR...AND HAVE INCLUDED A SHORT PREVAILING -TSRA UNTIL THIS RESIDUAL ACTIVITY DIMINISHES AND SHIFTS EAST. EXPECT IMPROVING CONDITIONS INTO THE OVERNIGHT HOURS...AS BOUNDARY INTERACTIONS COME TO AN END AND INSTABILITY WEAKENS. WILL NEED TO MONITOR TRENDS TO DETERMINE FOG POTENTIAL CONSIDERING HEAVY RAINFALL AT BOTH TERMINALS THIS EVENING. DUE TO UNCERTAINTY REGARDING WIND SPEEDS OVERNIGHT...HAVE NOT INCLUDED LOW VSBYS WITH THE 00Z TAF ISSUANCE. SOUTHWEST WINDS AROUND 10 KNOTS FRIDAY MORNING WILL BECOME SOUTH AS A SEABREEZE SHIFTS INLAND AROUND 20Z AT BOTH TERMINALS. AFTERNOON THUNDERSTORMS WILL AGAIN BE POSSIBLE ON FRIDAY...AND HAVE MAINTAINED MENTION OF CB AT BOTH TERMINALS DURING THE AFTERNOON ACCORDINGLY. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED TO PREVAIL OUTSIDE OF MAINLY AFTERNOON/EARLY EVENING SHOWERS AND THUNDERSTORMS THROUGH MONDAY. && .MARINE... NOCTURNAL SURGE IS EXPECTED AGAIN TONIGHT...SIMILAR TO THE PAST SEVERAL. WINDS WILL LIKELY PEAK AROUND 10 PM-2 AM WITH SPEEDS DIMINISHING THEREAFTER. WILL CAP SPEEDS AT 15-20 KT BUT A FEW GUSTS AS HIGH AS 25 KT MAY OCCUR...ESPECIALLY ACROSS THE SOUTH CAROLINA WATERS NORTH OF EDISTO BEACH WHERE THE SURGE HAS BEEN THE MOST INTENSE OVER THE PAST SEVERAL NIGHTS. DO NOT ANTICIPATE THE NEED FOR A SMALL CRAFT ADVISORY CRITERIA. SEAS OF 2-4 FT WILL CONTINUE. NO CHANGE FOR FRIDAY AND FRIDAY NIGHT WITH THE PATTERN FAVORING A SURGE ALONG THE LAND/SEA INTERFACE DURING THE AFTERNOON WITH THE SEA BREEZE WITH ANOTHER NOCTURNAL SURGE LATE FRIDAY EVENING THROUGH EARLY SATURDAY MORNING. WILL CONTINUE TO CAP WINDS AT 15-20 KT WITH SEAS 2-4 FT. SATURDAY THROUGH WEDNESDAY...A GENERAL SOUTHWEST TO SOUTH FLOW IS EXPECTED TO PERSIST ACROSS THE WATERS FROM SATURDAY THROUGH TUESDAY...AS ATLANTIC HIGH PRESSURE AND INLAND TROUGHING GENERALLY PREVAIL AND MAINTAIN A FAIRLY TYPICAL SUMMER SCENARIO. DESPITE NOCTURNAL SURGES AND SEA BREEZE CIRCULATIONS THROUGH THE PERIOD...WINDS WILL REACH NO MORE THAN 15 OR 20 KT...WITH SEAS NO HIGHER THAN 3 TO 4 FT. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 30, 4:15 AM EDT, 16 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 415 AM EDT THU JUL 30 2009 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-310815- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 415 AM EDT THU JUL 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 33
In the hours before
Local storm report, Jul 30, 6:27 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
627 PM EDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 4 NNW BEAUFORT 32.49N 80.71W
07/30/2009 BEAUFORT SC LAW ENFORCEMENT
TREES AND POWERLINES DOWN ALONG CAROLINA AVENUE. TREES
FELL ON AT LEAST ONE VEHICLE.
&&Local storm report, Jul 30, 6:29 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
629 PM EDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND GST MARINE CORPS AIR STATIO 32.48N 80.71W
07/30/2009 M54.00 MPH BEAUFORT SC AWOS
A 54 MPH WIND GUST WAS OBSERVED AT THE BEAUFORT MARINE
CORPS AIR STATION.
&&Special weather statement, Jul 30, 6:37 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 637 PM EDT THU JUL 30 2009 GAZ116-117-119-137>141-302300- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-INLAND BRYAN-INLAND LIBERTY-INLAND MCINTOSH-LONG- 637 PM EDT THU JUL 30 2009 ...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL CHATHAM... SOUTHEASTERN LIBERTY...SOUTHEASTERN BRYAN...NORTH CENTRAL MCINTOSH AND EXTREME EAST CENTRAL LONG COUNTIES THROUGH 700 PM EDT... AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR RETREAT...OR ABOUT 13 MILES EAST OF TIBET...MOVING NORTHEAST AT 25 MPH. AREAS IN AND AROUND LECOUNT...RETREAT...RICEBORO...SEABROOK... HALFMOON LANDING...SUNBURY...LIMERICK...BELFAST...WILL BE IMPACTED THROUGH 700 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER INFORMATION. &&
Local storm report, Jul 30, 6:51 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
651 PM EDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FUNNEL CLOUD OKATIE 32.35N 80.98W
07/30/2009 JASPER SC PUBLIC
FUNNEL CLOUD SPOTTED NEAR OKATIE.
&&
79Local storm report, Jul 30, 7:34 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
734 PM EDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND DMG 1 E RINCON 32.30N 81.22W
07/30/2009 EFFINGHAM GA LAW ENFORCEMENT
POWERLINES DOWN ALONG FREDERICK STREET JUST EAST OF
RINCON.
&&Local storm report, Jul 30, 7:52 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
752 PM EDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG PURYSBURGH 32.30N 81.12W
07/30/2009 JASPER SC LAW ENFORCEMENT
POWERLINES BLOWN DOWN ALONG CHURCH ROAD IN PURYSBURGH.
&&The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:44 PM EDT | Areal Flood Advisory | CHS | Effingham | 91 min |
| Jul 30, 10:12 PM EDT | Areal Flood Advisory | CHS | Bulloch, Effingham | 81 min |
| Jul 31, 3:14 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins, Screven | 35 min |
| Jul 31, 3:43 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans, Tattnall | 62 min |
| Jul 31, 3:46 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 30 min |
| Jul 31, 4:10 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans, Liberty, Long, Tattnall | 65 min |
| Jul 31, 4:23 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Effingham, Screven | 67 min |
| Jul 31, 4:46 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty, Long, McIntosh | 59 min |
| Jul 31, 4:58 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 62 min |
| Jul 31, 5:07 PM EDT | Special Marine Warning | CHS | 38 min | |
| Jul 31, 5:30 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Effingham | 60 min |
| Jul 31, 5:44 PM EDT | Areal Flood Advisory | CHS | Chatham | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.